# SDR 9804239928

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8921E
- Make and model: Doug DC-9-31
- Aircraft serial: 45836
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pinched
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND FORWARD CABIN FLOOR PROXIMITY EMERGENCY LIGHTS AND LIGHTS AT GALLEY DOOR REMAINING ON WITH SWITCH IN OFF POSITION.  FOUND WIRES PINCHED AT SEAT 3C.  REPAIRED WIRES AND REPOSITIONED.  ALSO, REPLACED POWER SUPPLY, OPERATIONAL CHECK NORMAL.
